Feuilles compactes des feuilletages algébriques.

J.P. Jouanolou

Mathematische Annalen (1979)

  • Volume: 241, page 69-72
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Jouanolou, J.P.. "Feuilles compactes des feuilletages algébriques.." Mathematische Annalen 241 (1979): 69-72. <http://eudml.org/doc/163252>.

author = {Jouanolou, J.P.},
journal = {Mathematische Annalen},
keywords = {Foliation Compact Leaf},
pages = {69-72},
title = {Feuilles compactes des feuilletages algébriques.},
url = {http://eudml.org/doc/163252},
volume = {241},
year = {1979},

AU - Jouanolou, J.P.
TI - Feuilles compactes des feuilletages algébriques.
JO - Mathematische Annalen
PY - 1979
VL - 241
SP - 69
EP - 72
KW - Foliation Compact Leaf
UR - http://eudml.org/doc/163252
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.